On Subdesigns of Symmetric Designs.

Dieter Jungnickel

Mathematische Zeitschrift (1982)

  • Volume: 181, page 383-394
  • ISSN: 0025-5874; 1432-1823

How to cite


Jungnickel, Dieter. "On Subdesigns of Symmetric Designs.." Mathematische Zeitschrift 181 (1982): 383-394. <http://eudml.org/doc/173241>.

author = {Jungnickel, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {symmetric sub-design; tight subdesign},
pages = {383-394},
title = {On Subdesigns of Symmetric Designs.},
url = {http://eudml.org/doc/173241},
volume = {181},
year = {1982},

AU - Jungnickel, Dieter
TI - On Subdesigns of Symmetric Designs.
JO - Mathematische Zeitschrift
PY - 1982
VL - 181
SP - 383
EP - 394
KW - symmetric sub-design; tight subdesign
UR - http://eudml.org/doc/173241
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.